Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark about $\Lambda (p)$-sets and Rosenthal sets
HTML articles powered by AMS MathViewer

by Daniel Li PDF
Proc. Amer. Math. Soc. 126 (1998), 3329-3333 Request permission

Abstract:

There exist $\Lambda (p)$-sets which are not Rosenthal sets.

Résumé. Il existe des ensembles $\Lambda (p)$ qui ne sont pas des ensembles de Rosenthal.

References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A46
  • Retrieve articles in all journals with MSC (1991): 43A46
Additional Information
  • Daniel Li
  • Affiliation: Analyse Harmonique, Université Paris-Sud, Mathématiques, Bâtiment 425, 91405 Orsay, France; Equipe d’Analyse, Université Paris VI, 4 Place Jussieu, Boîte 186, 75252 Paris cedex 05, France
  • Address at time of publication: Université d’Artois, Faculté Jean Perrin, rue Jean Souvraz, SP 18, 62307 Lens Cedex, France
  • MR Author ID: 242499
  • Email: daniel.li@math.u-psud.fr, li@poincare.univ-artois.fr
  • Received by editor(s): January 20, 1997
  • Received by editor(s) in revised form: April 1, 1997
  • Communicated by: J. Marshall Ash
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3329-3333
  • MSC (1991): Primary 43A46
  • DOI: https://doi.org/10.1090/S0002-9939-98-04455-4
  • MathSciNet review: 1459133